# SDR GTIA2019031703231

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 45,250 hours, 20,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FR4LT RAF01 246778302 OPENED REF LHTPR NRI 5000856534-0010-REVIEWED LTPR NRI 5000856534-0010 AND HAS BEEN ACCOMPLISHED FOR PERMANENT REPAIR SEE CROSS REFERENCE LTPR DO 1002703399-0010 AND TASK CARD NO: EO 5311-1871 REV 00.
